Neck And Stomach Wounds Like Burns?
Good afternoon. R nI want to ask. R nI have wounds on the neck and stomach. R n The wound looks like a burn. R nIt doesn’t feel itchy. But sometimes it hurts … r nPlease ask for the information
Does the wound occur only on one side of the body, for example the right or left side only or is it different sides? I assume beforehand you didn't have burns on the skin but the skin has blisters that feel sore. The presence of wounds such as burns on the skin can be caused by several factors such as:
Shingles: blisters, feeling hot and sore, sometimes accompanied by numbness and fever, generally only on one side of the body
Contact dermatitis due to allergy or irritation to a substance in contact with the skin
Dermatitis venenata due to tomcat bite
Tinea corporis / fungal infection of the body / ringworm with secondary infection by bacteria
Impetigo due to bacterial infection
All skin complaints require a direct examination by a doctor to be able to ascertain the cause. Therefore, I suggest that you check with your doctor first so that you can see the characteristics of the wound firsthand and if necessary the doctor can carry out supporting examinations such as a skin scraping test to help confirm the diagnosis. After the cause is known, the doctor can provide the right treatment for you.
Treatment will be tailored to the cause and condition of your skin, for example, ointments and oral medications containing antivirals for herpes, antifungals for tinea, antibiotics for bacterial infections, and corticosteroids for dermatitis.
Some tips that you can do while waiting to see the doctor:
Use clothes that are comfortable and not tight
Avoid squeezing the wound area and it is best not to hold the wound frequently
Cold compress to reduce pain
Take a pain reliever if necessary
Wash hands with soap before and after touching or treating wounds
Consume healthy and nutritious food and get enough rest to increase endurance and promote healing
Avoid applying any ointment without a doctor's recommendation, in some cases using an inappropriate ointment has the risk of aggravating skin lesions / wounds
Thank you and hope it helps,
dr. Devika Y